# SDR ASOA201000372

- Difficulty date: March 10, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 19,801 hours, 16,875 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY CEILING LIGHT OUT.  WORK COMPLETED IAW AMM 35-51-16.  R & R AFT CEILING EMERGENCY LIGHT IAW AMM 33-51-16 OPS CK GOOD.
